# SDR REXA2012041400073

- Difficulty date: April 14, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 12,937 hours, 12,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD102314CR2, PAX DOOR HINGE WORN (DOOR HINGE).  REMOVED & REPLACED WORN HINGE IAW CRJ200 SRM 52-10-31.  601R318073-5, B18040, HST11HG-5-6, B88173, HST11HG5-7, B18159, HST11AG5-8, B18158, HST11AG5-9, B19143, B0203016-08, B19498 AAR SM-28.
